# SDR 08FDEA01904

- Difficulty date: May 20, 2008
- Submitted: May 20, 2008
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Aircraft time: 56,473 hours, 35,606 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6556132
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, BILGE BODY FRAME, HAS A DRILL START ON UPPER FLANGE AND CORRODED WEB BS 1143, FWD AND AFT SIDE, STR 26R - 27R, WL 153 - 156 LEVEL 1 CORROSION BLENDED AREA, FLAP PEENED AREA, APPLIED ALODINE AND PRIMER TO AREA APPLIED CORROSION INHIBITOR TO AREA, REF EA 7-5310-118267.  ORIGINAL T .080 INCH REMOVED .055 INCH, .025 INCH REMAINING.
